# SDR RAIA00311284

- Difficulty date: November 9, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 16,278 hours, 17,758 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5523-STL- BRAKE ANTI-SKID INOP.  MAINTENANCE REMOVED AND RECONNECTED CANNON PLUG ON NR 1 WHEEL SPEED TRANSDUCER.
